If you need an accessible version of this item please contact JSTOR User Support

A Modified Method for Reconstructing Periodic Jacobi Matrices

Daniel Boley and Gene H. Golub
Mathematics of Computation
Vol. 42, No. 165 (Jan., 1984), pp. 143-150
DOI: 10.2307/2007564
Stable URL: http://www.jstor.org/stable/2007564
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Modified Method for Reconstructing Periodic Jacobi Matrices
Preview not available

Abstract

In this note, we discuss the reconstruction of periodic Jacobi matrices from spectral data. The method combines ideas and techniques from the algorithms given by Boley and Golub [1], [2], and Ferguson [3], resulting in a numerically stable algorithm applicable to a larger class of problems. The number of initial data items needed for this method equals the number of items in the resulting matrix, namely $2n$.

Page Thumbnails

  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150